# SDR FDEA201002270543

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 90,305 hours, 25,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1321-1361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, RBL 48 STA. 1321-1361 HAS 3 DAMAGED LOBES.  FOUND SEAT TRACK OUT OF LIMITS IAW SRM 53-70-00 FIG 5.  REMOVED DAMAGED SEAT TRACK AT STA 1321-1391 RBL 48 IAW SRM 51-31-01. RECEIVED NEW SEAT TRACK ON TRAVELER NR T10-822763. DRILLED, LOCATED, DEBURRED AND COUNTERSUNK IAW SRM 53-70-00 FIG 1 AT STA 1321-1391 RBL 48. TREATED AND PRIMED IAW SRM 51-21-01. INSTALLED NEW SEAT TRACK AT STA 1321-1391 RBL 48 IAW SRM 53-70-00 FIG 1 AND SRM 51-31-01.
